Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 49, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at May 30, 2015, 11:28 AM CDT for Alexander County, Jackson County, Union County, Illinois; Cape Girardeau County, Perry County, Scott County, Missouri. It took effect at Jun 1, 2015, 7:00 AM CDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 11:28 AM CDT (16:28 UTC)
- In effect from
- Jun 1, 2015, 7:00 AM CDT
- Expired
- Jun 8, 2015, 11:00 PM CDT
- In force
- 8 days
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Alexander County, IL, Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 79 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Cape Girardeau (CPGM7). The gauge peaked at 32.47 ft at Jun 9, 2015, 11:00 PM CDT.
- Action stage
- 29 ft
- Minor stage
- 32 ft
- Moderate stage
- 37 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
178
WGUS43 KPAH 301628
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1128 AM CDT SAT MAY 30 2015
...The National Weather Service in Paducah, Kentucky has issued a
flood warning for the following rivers in Illinois...Missouri...
Mississippi River at Cape Girardeau affecting Alexander...
Jackson...Union...Cape Girardeau...Perry and Scott Counties
.Recent heavy rainfall has caused river levels to rise along the
Mississippi River at Cape Girardeau. Minor flooding is expected to
develop early this coming week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC003-077-181-MOC031-157-201-312028-
/O.NEW.KPAH.FL.W.0049.150602T0400Z-000000T0000Z/
/CPGM7.1.ER.150602T0400Z.150604T0000Z.000000T0000Z.NO/
1128 AM CDT SAT MAY 30 2015
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for
the Mississippi River at Cape Girardeau.
* from Monday evening until further notice.
* At 11:00 AM Saturday the stage was 29.1 feet.
* Flood Stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and
continue to rise to near 33.5 feet by Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
3744 8934 3769 8935
$$6 follow-up statements
960
WGUS83 KPAH 310138
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
838 PM CDT SAT MAY 30 2015
...The flood warning continues for the...Mississippi River...at
Cape Girardeau...affecting the indicated counties in Illinois...and
Missouri...
Mississippi River...at Cape Girardeau...affecting Alexander...
Jackson...Union...Cape Girardeau...Perry and
Scott Counties.
.Heavy rainfall upstream has caused river levels to rise on the
Mississippi River. At Cape Girardeau...Minor flooding is forecast.
See the details below...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC003-077-181-MOC031-157-201-010538-
/O.CON.KPAH.FL.W.0049.150602T0400Z-000000T0000Z/
/CPGM7.1.ER.150602T0400Z.150604T0000Z.000000T0000Z.NO/
838 PM CDT SAT MAY 30 2015
The Flood Warning continues for
the Mississippi River at Cape Girardeau
* from Monday evening until further notice.
* At 8:00 PM Saturday the stage was 29.7 feet.
* Flood Stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and
continue to rise to near 33.5 feet by Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
3744 8934 3769 8935
$$418
WGUS83 KPAH 311613
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1113 AM CDT SUN MAY 31 2015
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Cape Girardeau affecting Alexander...Jackson...
Union...Cape Girardeau...Perry and Scott Counties
.Recent heavy rainfall has caused river levels to rise along the
Mississippi River at Cape Girardeau. Minor flooding is expected
to develop by tomorrow and continue through this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC003-077-181-MOC031-157-201-012013-
/O.EXT.KPAH.FL.W.0049.150601T1200Z-000000T0000Z/
/CPGM7.1.ER.150601T1200Z.150603T0600Z.000000T0000Z.NO/
1113 AM CDT SUN MAY 31 2015
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* from Monday morning until further notice.
* At 11:00 AM Sunday the stage was 30.8 feet.
* Flood Stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 33.5 feet by Wednesday morning.
* Impact...At 32.0 Feet...Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
3744 8934 3769 8935
$$563
WGUS83 KPAH 010258
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
958 PM CDT SUN MAY 31 2015
...The flood warning continues for the...Mississippi River...at
Cape Girardeau...affecting the indicated counties in Illinois and
Missouri...
Mississippi River...at Cape Girardeau...affecting Alexander...
Jackson...Union...Cape Girardeau...Perry
and Scott Counties.
.Heavy rainfall has caused river levels to rise on the Mississippi
River. At Cape Girardeau...Minor flooding is forecast. See the
details below...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC003-077-181-MOC031-157-201-020658-
/O.CON.KPAH.FL.W.0049.150601T1200Z-000000T0000Z/
/CPGM7.1.ER.150601T1200Z.150603T1200Z.000000T0000Z.NO/
958 PM CDT SUN MAY 31 2015
The Flood Warning continues for
the Mississippi River at Cape Girardeau
* from Monday morning until further notice.
* At 9:30 PM Sunday the stage was 31.1 feet.
* Flood Stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 33.5 feet by Wednesday morning.
* Impact...At 32.0 Feet...Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
3744 8934 3769 8935
$$609
WGUS83 KPAH 011523
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1023 AM CDT MON JUN 1 2015
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Cape Girardeau affecting Alexander...Jackson...
Union...Cape Girardeau...Perry and Scott Counties
.Recent heavy rainfall has caused river levels to rise along the
Mississippi River at Cape Girardeau. Minor flooding is expected to
develop later this afternoon and continue into Wednesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC003-077-181-MOC031-157-201-021923-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-150604T0800Z/
/CPGM7.1.ER.150601T2100Z.150602T1800Z.150604T0200Z.NO/
1023 AM CDT MON JUN 1 2015
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* until late Wednesday night.
* At 10:00 AM Monday the stage was 31.6 feet.
* Flood Stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 33.0 feet by tomorrow early afternoon. The
river will fall below flood stage by late Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
3744 8934 3769 8935
$$173
WGUS83 KPAH 020216
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
916 PM CDT MON JUN 1 2015
...The flood warning continues for the...Mississippi River...at
Cape Girardeau...affecting the indicated counties in Illinois and
Missouri...
Mississippi River...at Cape Girardeau...affecting Alexander...
Jackson...Union...Cape Girardeau...Perry
and Scott Counties.
.Heavy rainfall has caused river levels to rise on the Mississippi
River. At Cape Girardeau....Minor flooding is forecast. See the
details below...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC003-077-181-MOC031-157-201-030616-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-150604T0600Z/
/CPGM7.1.ER.150602T0338Z.150602T1800Z.150604T0000Z.NO/
916 PM CDT MON JUN 1 2015
The Flood Warning continues for
the Mississippi River at Cape Girardeau.
* until late Wednesday night.
* At 9:00 PM Monday the stage was 31.9 feet.
* Flood Stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 33.0 feet by tomorrow early afternoon. The river will fall
below flood stage by Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
3744 8934 3769 8935
$$147
WGUS83 KPAH 021557
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1057 AM CDT TUE JUN 2 2015
...The flood warning is cancelled for the following rivers in
Illinois...Missouri...
Mississippi River at Cape Girardeau affecting Alexander...
Jackson...Union...Cape Girardeau...Perry and Scott Counties
.River levels have leveled off along the Mississippi River at
Cape Girardeau after a few dry days. The river is no longer
expected to go above flood stage and will begin falling this
afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC003-077-181-MOC031-157-201-021627-
/O.CAN.KPAH.FL.W.0049.000000T0000Z-150604T0600Z/
/CPGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1057 AM CDT TUE JUN 2 2015
The Flood Warning is cancelled for
the Mississippi River at Cape Girardeau.
* At 10:30 AM Tuesday the stage was 31.9 feet.
* Flood Stage is 32.0 feet.
* Forecast...The river crested below flood stage at 32.0 feet. The
river will fall to 31.7 feet by Tomorrow.
* Impact...At 32.0 Feet...Minor flooding occurs. The Mississippi
River backs into several creeks producing flooding.
&&
LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
3744 8934 3769 8935
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 30, 6:50 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 30, 6:50 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 650 AM CDT SAT MAY 30 2015 .UPDATE... ISSUED AT 650 AM CDT SAT MAY 30 2015 THE AVIATION SECTION HAS BEEN UPDATED FOR THE 12Z TAF ISSUANCE. && .SHORT TERM...(TODAY THROUGH MONDAY NIGHT) ISSUED AT 324 AM CDT SAT MAY 30 2015 A WELL-DEVELOPED MCV OVER CENTRAL ARKANSAS AND ASSOCIATED SURFACE LOW OVER NORTH CENTRAL ARKANSAS AS OF 08Z ARE FORECAST BY ALL AVAILABLE GUIDANCE TO LIFT NORTHEAST ACROSS OUR AREA TODAY. THEY SHOULD REACH SOUTHEAST MISSOURI BY MIDDAY AND THEN MOVE ACROSS THE REMAINDER OF THE REGION THROUGH SUNSET. LATEST RADAR TRENDS INDICATE THAT SCATTERED SHOWERS WILL LIFT NORTH OF OUR SOUTHEAST MISSOURI COUNTIES BY 09Z AND MOST...IF NOT ALL...OF THE AREA SHOULD BE DRY AT SUNRISE. THE LATEST HRRR AND THE 00Z NMM AND ARW WRF RUNS DEVELOP SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA BY MIDDAY...AND MAINTAIN GOOD COVERAGE OF CONVECTION THROUGH THE AFTERNOON...BEFORE COMING TO AN END FROM SOUTHWEST TO NORTHEAST THIS EVENING. LIKELY TO CATEGORICAL POPS SEEM LIKE THE WAY TO GO. NOT SURE HOW MUCH HEATING WE WILL BE ABLE TO MUSTER WITH LOTS OF CLOUDS EXPECTED THROUGH THE DAY...BUT CANNOT RULE OUT A STRAY STRONG STORM WITH DAMAGING WINDS. ORGANIZED SEVERE WEATHER SEEMS UNLIKELY TODAY. LOCALLY HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY CONCERNS. SOUTH WINDS WILL PICK UP ACROSS THE AREA THIS MORNING...AND MAY PUSH LAKE WIND ADVISORY CRITERIA OVER MUCH OF THE REGION. HOWEVER...WILL NOT BE ISSUING AN ADVISORY AT THIS TIME...MAINLY DUE TO THE EXPECTED COVERAGE OF CONVECTION. IN THE WAKE OF THE SURFACE LOW...SURFACE HIGH PRESSURE WILL BEGIN TO BUILD ACROSS THE AREA LATE TONIGHT AND SUNDAY. REALLY NOT SEEING MUCH IN THE WAY OF QPF FROM THE 00Z MODELS ON SUNDAY...BUT WITH THE LARGER-SCALE MID/UPPER-LEVEL TROUGH MOVING THROUGH THE REGION...CANNOT RULE OUT AN ISOLATED SHOWER OR STORM OVER THE SOUTHEAST HALF OF THE REGION. THE FORECAST IS DRY FROM SUNDAY NIGHT THROUGH MONDAY NIGHT AS COOL...DRY SURFACE HIGH PRESSURE DOMINATES THE REGION. TEMPERATURES TODAY THROUGH SUNDAY WILL BE HIGHLY DEPENDENT ON CLOUDS AND CONVECTION. THE CONSENSUS OF GUIDANCE IS TRENDING COOLER...AND WAS FOLLOWED PRETTY CLOSELY THROUGH THE ENTIRE SHORT TERM PERIOD .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 324 AM CDT SAT MAY 30 2015 WHAT A DIFFERENCE 24 HRS MAKES. THOUGH THERE WERE HINTS PREVIOUSLY THAT IT MIGHT HAPPEN...THE MED RANGE MODELS HAVE NOW TRENDED MUCH DRIER IN THE EXTENDED PERIOD...ESPECIALLY IN THE FIRST HALF. THE PREVIOUSLY SUGGESTED RIDGING ALOFT OVER THE PAH FORECAST AREA APPEARS TO HAVE MORE DOMINANCE NOW AS A DOME OF SFC HIGH PRESSURE SLOWLY FILTERS INTO THE AREA INITIALLY. AS A WRN CONUS TROF PERSISTS IN VARYING DEGREES ACCORDING TO DIFFERENT MODEL SOLUTIONS...SOME VERSION OF MID LEVEL RIDGING SHOULD PREVAIL OVER OUR REGION THROUGHOUT THE EXTENDED PERIOD...WITH THE NRN STREAM REMAINING ACTIVE. LATER IN THE PERIOD...A WEAKNESS IN THE ERN CONUS RIDGE APPEARED TO BE FAR AWAY ENOUGH FROM THE PAH FORECAST AREA (THE ATLANTIC COAST) AS TO NOT HAVE A DIRECT INFLUENCE ON OUR WEATHER. THE FLOW ALOFT OVER US WILL BE WEAK. BY THU...LOW LEVEL WINDS SHOULD PICK UP MORE OF A SRLY COMPONENT OVER OUR REGION...AND THEREFORE DEEPER MOISTURE SHOULD BE MADE AVAILABLE. THIS COMBINED WITH INCREASED INSTABILITY MAY YIELD THE DEVELOPMENT OF ISOLD TSTMS IN THE SOUTH BY AFTERNOON. THE DIURNALLY- DRIVEN CONVECTION SHOULD DISAPPEAR THU NIGHT..THEN RETURN FOR FRI WITH SOMEWHAT BETTER COVERAGE. IN THE SOMEWHAT DRIER AIR MID WEEK...AFTERNOON TEMPS ARE EXPECTED TO STILL REACH ABOUT 80 TUE...CLIMBING INTO THE LOWER TO MIDDLE 80S WITH HIGHER HUMIDITY FOR THE REST OF THE PERIOD...DEPENDING ON CLOUD COVER. LOWS ARE EXPECTED TO RISE FROM ABOUT 60 INITIALLY TO ABOUT 65. && .AVIATION... ISSUED AT 650 AM CDT SAT MAY 30 2015 A MID/UPPER-LEVEL DISTURBANCE WILL MOVE NORTHEAST ACROSS THE REGION TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF IT THIS AFTERNOON THROUGH EARLY THIS EVENING. CONFIDENCE IS HIGH ENOUGH TO WARRANT A TS MENTION IN TEMPO GROUPS AT ALL SITES. THERE COULD EASILY BE MORE THAN ONE STORM AT LEAST IN THE VICINITY OF EACH TERMINAL. WINDS WILL BE QUITE GUSTY THROUGH THE DAY AND EVEN THE EVENING IN THE NORTHEAST. WINDS WILL VEER THROUGH THE PERIOD...AS A SURFACE LOW PASSES BY TO THE NORTH OF ALL SITES...AND SURFACE HIGH PRESSURE EVENTUALLY BUILDS IN. CEILINGS WILL DROP FROM MVFR BEHIND THE CONVECTION TO IFR...IF NOT LIFR...OVERNIGHT. TRIED TO ACCOUNT FOR THESE GENERAL TRENDS IN CONVECTION...WINDS AND CEILINGS...BUT EXACT TIMING MAY VARY AT EACH SITE. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...DRS SHORT TERM...DRS LONG TERM...DB AVIATION...DRS
Hazardous weather outlook, May 30, 3:39 AM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 339 AM CDT SAT MAY 30 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-311000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 339 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION BY LATE MORNING AND CONTINUE THROUGH THE EARLY EVENING. A STRAY STORM MAY PULSE UP TO PRODUCE VERY ISOLATED DAMAGING WINDS...BUT THE PRIMARY CONCERNS WILL BE LOCALLY HEAVY RAINFALL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER SOUTHWEST INDIANA AND WEST KENTUCKY SUNDAY. LIGHTNING WILL BE THE PRIMARY CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:37 PM CDT | Special Weather Statement | PAH | Perry | 53 min |
| May 30, 1:16 PM CDT | Special Weather Statement | PAH | Alexander, Hardin, Johnson, Massac, Pope, Pulaski and 1 more | 59 min |
| May 30, 2:05 PM CDT | Special Weather Statement | PAH | Franklin, Gallatin, Hamilton, Hardin, Johnson, Massac and 3 more | 40 min |
| May 30, 4:09 PM CDT | Special Weather Statement | PAH | Wabash | 66 min |
| May 30, 4:17 PM CDT | Severe Thunderstorm Warning | PAH | Wabash | 28 min |
| May 30, 4:50 PM CDT | Special Weather Statement | PAH | Wabash | 10 min |
| May 30, 12:41 PM CDT | Special Weather Statement | PAH | Mississippi | 49 min |
| May 30, 12:49 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 15 min |
Nearby
River Flood Warnings in Illinois, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.